| Model Number |
3268 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/15/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
Event or Problem Description
Related manufacturer reference number: 1627487-2022-05224.It was reported x-rays were taken and showed that 1 tail from a lead was disconnected from ipg header.Lead diagnostics showed that all impedances were normal.During revision surgery it was confirmed that one lead from the 16 channel paddle is being used.It was unclear as to whether the second tail connected to ipg header is from the 8 channel lead or 16 channel paddle lead.However, the same lead tails were inserted back into the new ipg header and the third tail was left unplugged.Effective therapy was restored.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.